Publications


# Title Co-authors Year Status File
14 Higher spectral sequences 2014 preprint pdf
13 Solving S-unit and Mordell equations via Shimura-Taniyama conjecture Rafael von Känel 2014 preprint pdf on request, data
12 A survey on the Square Peg Problem 2013 Notices Amer. Math. Soc. 61 (4), 2014, 346-352 pdf
11 A parametrized version of the Borsuk-Ulam-Bourgin-Yang-Volovikov theorem 2013 J. Topol. Anal. 6 (2), 2014, 263-280 pdf
10 On the square peg problem and some relatives II 2013 submitted '13 pdf
9 Successive spectral sequences 2013 submitted '13 pdf, arxiv
8 Projective center point and Tverberg theorems Roman Karasev 2012 Discrete Comput. Geom. 52 (1), 2014, 88-101 pdf, arxiv
7 The width of 5-dimensional prismatoids Francisco Santos, Christophe Weibel 2012 to appear in Proc. Lond. Math. Soc. pdf, arxiv, avi
0' Equivariant topology methods in discrete geometry 2011 phd thesis pdf, link
6 A tight colored Tverberg theorem for maps to manifolds Pavle Blagojević, Günter Ziegler 2010 Topol. Appl. 158 (12), 2011, 1445-1452 pdf, arxiv
5 Optimal bounds for a colorful Tverberg-Vrećica type problem Pavle Blagojević, Günter Ziegler 2009 Adv. Math. 226 (6), 2011, 5198-5215 pdf, arxiv
4 Optimal bounds for the colored Tverberg problem Pavle Blagojević, Günter Ziegler 2009 to appear in J. Eur. Math. Soc. pdf, arxiv
3 Prodsimplicial-neighborly polytopes Vincent Pilaud, Julian Pfeifle 2009 Discrete Comput. Geom. 46 (1), 2011, 100-131 pdf, arxiv
2 A note on masspartitions by hyperplanes 2009 preprint pdf, arxiv
1 On the square peg problem and some relatives 2009 submitted '13 pdf, arxiv
0 Equivariant Topology and Applications 2008 diploma thesis pdf